# SDR CALA2023070302122

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 50,349 hours, 17,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5810260
- Condition: Delaminated
- Location: 242bf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN FLOORBOARD PANEL 242BF HAS DELAMINATION REF HAECO GSO NR 9282483 REPAIRED DELAMINATION ON MAIN CABIN FLOORPANEL 242BF IAW B737-80 0 SRM 53-00-50-1A-1 AND SRM 53-00-50-2R-1.  HAECO GSO MECH V9341 67 INSP QC357.
